From 'Survivor' to 'Elementary,' CBS sets Fall 2012 premiere dates
CBS keeps things simple with a Premiere Week rollout
Follow HitFix: Follow @hitfix
The official start of the 2012-2013 season is Monday, September 24 and darned if that isn't when CBS is beginning its fall rollout, with a launch schedule focused almost entirely around the traditional Premiere Week.
That's The CBS Way.
The lone exception to CBS' Premiere Week adherence is "Survivor: Philippines." The 25th installment of the venerable franchise will launch on Wednesday, September 19 with a 90 minute installment. Even this deviation from the norm is actually the norm for CBS, because the network boasts that this is the 10th time in 11 seasons that "Survivor" has gotten an early start to the season.
Otherwise, CBS' lineup begins in earnest on Monday, September 24 with the premieres of comedies "How I Met Your Mother," "Partners," "2 Broke Girls" (in its new time period) and "Mike & Molly," plus drama "Hawaii Five-0."
The following night, the new period drama "Vegas" will premiere at 10 p.m. following the returns of audience-favorites "NCIS" and "NCIS: Los Angeles."
On Wednesday, September 26, "Survivor" will go back to its usual hour and will lead into "Criminal Minds" and the 13th season of "CSI: Crime Scene Investigation."
"Two and a Half Men" makes the leap to Thursday on September 27, following the "Big Bang Theory" premiere and leading into the second season launch of "Person of Interest" and the premiere of CBS' take on Sherlock Holmes with "Elementary."
Friday will be New York Crime Night starting on September 28 when "CSI: NY," "Made in Jersey" and "Blue Bloods" premieres."
And then viewers can begin to get antsy about their DVRS when CBS' frequently displaced Sunday lineup of "60 Minutes," "The Amazing Race" (only an hour premiere), "The Good Wife" and "The Mentalist" begins.
That's pretty straight-forward, right?
Here's CBS' premiere roster in a handy list:
CBS's 2012-2013 Premiere Dates
Wednesday, Sept. 19
8:00-9:30 PM SURVIVOR: PHILIPPINES (25th edition premiere)
Monday, Sept. 24
8:00-8:30 PM HOW I MET YOUR MOTHER (8th season premiere)
8:30-9:00 PM PARTNERS (Series Debut)
9:00-9:30 PM 2 BROKE GIRLS (2nd season premiere)
9:30-10:00 PM MIKE & MOLLY (3rd season premiere)
10:00-11:00 PM HAWAII FIVE-0 (3rd season premiere)
Tuesday, Sept. 25
8:00-9:00 PM NCIS (10th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (4th season premiere)
10:00-11:00 PM VEGAS (Series Debut)
Wednesday, Sept. 26
9:00-10:00 PM CRIMINAL MINDS (8th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (13th season premiere)
Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (6th season premiere)
8:30-9:00 PM TWO AND A HALF MEN (10th season premiere)
9:00-10:00 PM PERSON OF INTEREST (2nd season premiere)
10:00-11:00 PM ELEMENTARY (Series Debut)
Friday, Sept. 28
8:00-9:00 PM CSI: NY (9th season premiere)
9:00-10:00 PM MADE IN JERSEY (Series Debut)
10:00-11:00 PM BLUE BLOODS (3rd season premiere)
Saturday, Sept. 29
10:00-11:00 PM 48 HOURS MYSTERY (26th season premiere)
Sunday, Sept. 30
7:00-8:00 PM 60 MINUTES (45th season premiere)
8:00-9:00 PM THE AMAZING RACE (21st edition premiere)
9:00-10:00 PM THE GOOD WIFE (4th season premiere)
10:00-11:00 PM THE MENTALIST (5th season premiere)